# SDR DL72W011720

- Difficulty date: October 25, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 63,684 hours, 43,170 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657278419
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE LT ELEVATOR REAR SPAR PER BAC S/B 727-55-0089 AND AD 96-06-05 REVEALED A TYPICAL CRACK EMANATING FROM A TAB HINGE SHEAR PLATE.  THE CRACK WAS WITHIN LIMITS  OF THE S/B AND WAS STOP DRILLED ON A TEMPORARY BASIS UNTIL THE SPAR MOD IS ACCOMPLISHED PER THE S/B.  THE WORK WAS ACCOMPLISHED PER ER/A 382010-14AD.
